Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("0167-7152")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5072

  • Page / 203

Export

Selection :

  • and

Backbone decomposition for continuous-state branching processes with immigrationKYPRIANOU, A. E; REN, Y.-X.Statistics & probability letters. 2012, Vol 82, Num 1, pp 139-144, issn 0167-7152, 6 p.Article

On the convergence of LePage series in Skorokhod spaceDAVYDOV, Youri; DOMBRY, Clément.Statistics & probability letters. 2012, Vol 82, Num 1, pp 145-150, issn 0167-7152, 6 p.Article

On the estimation of the shape parameter of the gamma distribution in second-order asymptoticsTAKAGI, Yoshiji.Statistics & probability letters. 2012, Vol 82, Num 1, pp 15-21, issn 0167-7152, 7 p.Article

Reducing asymptotic bias of weak instrumental estimation using independently repeated cross-sectional informationZONGWU CAI; YING FANG; JIA SU et al.Statistics & probability letters. 2012, Vol 82, Num 1, pp 180-185, issn 0167-7152, 6 p.Article

Superlarge deviation probabilities for sums of independent lattice random variables with exponential decreasing tailsROZOVSKY, Leonid.Statistics & probability letters. 2012, Vol 82, Num 1, pp 72-76, issn 0167-7152, 5 p.Article

The K-level crossings of a random algebraic polynomial with dependent coefficientsMATAYOSHI, Jeffrey.Statistics & probability letters. 2012, Vol 82, Num 1, pp 203-211, issn 0167-7152, 9 p.Article

A class of probability distribution functions preserving the packing dimensionJINJUN LI.Statistics & probability letters. 2011, Vol 81, Num 12, pp 1782-1791, issn 0167-7152, 10 p.Article

A longitudinal model for repeated interval-observed data with informative dropoutsHUICHAO CHEN; MANATUNGA, Amita K.Statistics & probability letters. 2011, Vol 81, Num 2, pp 292-297, issn 0167-7152, 6 p.Article

A note on the stochastic differential equations driven by G-Brownian motionYONG REN; LANYING HU.Statistics & probability letters. 2011, Vol 81, Num 5, pp 580-585, issn 0167-7152, 6 p.Article

A note on variance bounding for continuous time Markov ChainsLEISEN, Fabrizio; PROSDOCIMI, Cecilia.Statistics & probability letters. 2011, Vol 81, Num 1, pp 153-156, issn 0167-7152, 4 p.Article

A pseudo-empirical log-likelihood estimator using scrambled responsesSINGH, Sarjinder; KIM, Jong-Min.Statistics & probability letters. 2011, Vol 81, Num 3, pp 345-351, issn 0167-7152, 7 p.Article

A remark on the law of the logarithm for weighted sums of random variables with multidimensional indicesPINGYAN CHEN; CHUNYAN HAO.Statistics & probability letters. 2011, Vol 81, Num 12, pp 1808-1812, issn 0167-7152, 5 p.Article

Comparison of two repairable systemsNANDA, Asok K; KUNDU, Amarjit.Statistics & probability letters. 2011, Vol 81, Num 3, pp 446-450, issn 0167-7152, 5 p.Article

Distribution-free monitoring of univariate processesPEIHUA QIU; ZHONGHUA LI.Statistics & probability letters. 2011, Vol 81, Num 12, pp 1833-1840, issn 0167-7152, 8 p.Article

Estimation for discretely observed continuous state branching processes with immigrationJIANHUI HUANG; CHUNHUA MA; CAI ZHU et al.Statistics & probability letters. 2011, Vol 81, Num 8, pp 1104-1111, issn 0167-7152, 8 p.Article

Finite size percolation in regular treesARIAS-CASTRO, Ery.Statistics & probability letters. 2011, Vol 81, Num 2, pp 302-309, issn 0167-7152, 8 p.Article

General Freidlin―Wentzell Large Deviations and positive diffusionsBALDI, P; CARAMELLINO, L.Statistics & probability letters. 2011, Vol 81, Num 8, pp 1218-1229, issn 0167-7152, 12 p.Article

Generalization of ℓ1 constraints for high dimensional regression problemsALQUIER, Pierre; HEBIRI, Mohamed.Statistics & probability letters. 2011, Vol 81, Num 12, pp 1760-1765, issn 0167-7152, 6 p.Article

Goal achieving probabilities of constrained mean-variance strategiesSCOTT, Alexandre; WATIER, François.Statistics & probability letters. 2011, Vol 81, Num 8, pp 1021-1026, issn 0167-7152, 6 p.Article

Likelihood ratio tests for continuous monotone hazards with an unknown change pointWILLIAMS, M. R; KIM, D.Statistics & probability letters. 2011, Vol 81, Num 11, pp 1599-1603, issn 0167-7152, 5 p.Article

Limit theorem for derivative martingale at criticality w.r.t branching Brownian motionTING YANG; REN, Yan-Xia.Statistics & probability letters. 2011, Vol 81, Num 2, pp 195-200, issn 0167-7152, 6 p.Article

Limiting behavior of the search cost distribution for the move-to-front rule in the stable caseLEISEN, Fabrizio; LIJOI, Antonio; PAROISSIN, Christian et al.Statistics & probability letters. 2011, Vol 81, Num 12, pp 1827-1832, issn 0167-7152, 6 p.Article

Local asymptotics for the time of first return to the origin of transient random walkDONEY, R. A; KORSHUNOV, D. A.Statistics & probability letters. 2011, Vol 81, Num 9, pp 1419-1424, issn 0167-7152, 6 p.Article

Maintaining tail dependence in data shuffling using t copulaTROTTINI, Mario; MURALIDHAR, Krish; SARATHY, Rathindra et al.Statistics & probability letters. 2011, Vol 81, Num 3, pp 420-428, issn 0167-7152, 9 p.Article

Marcinkiewicz-Zygmund inequality for nonnegative N-demimartingales and related resultsHADJIKYRIAKOU, Milto.Statistics & probability letters. 2011, Vol 81, Num 6, pp 678-684, issn 0167-7152, 7 p.Article

  • Page / 203